# SDR CALA2021031200312

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517056
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0551 FLOOR SUPPORT BS338 LBL22 HAS CORROSION REF HAE CO GSO NR 9281262 BLENDED AREA ORIGINAL .050" REMOVED .027 REMAINING .023 FOUND TO BE OUT OF LIMITS PER B757-3 SRM 53-00-51 AND BAC 1500-6232. REM OVED AND REPLACED FLOOR SUPPORT PER B757-3 SRM 51-40-02 AND BOEI NG DWG 141N5170 REV C. REF HAECO GSO NR 9281262 HAECO GSO MECH V 932795 INSP QC418 V901877
